# SDR SWIA200820198

- Difficulty date: October 13, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 16,088 hours, 14,109 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AFT OF ROW 8.  FLT 6644, REPAIRED BROKEN WIRE.
